# SDR SWIA200820400

- Difficulty date: July 16, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 18,301 hours, 14,185 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LEFT ENGINE YOKE BUSHING CORRODED, REPLACED.
